# SDR DL72S953573

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE VENTRAL STABILIZER AT STA 1303, BULKHEAD LOWER VERTICAL WALL ABOVE S-DUCT HAS CRACK AT LT CORNER.  CRACK WAS FOUND AT HMV, REPAIRED PER SRM 53-10-4 FIG 17.
